# SDR YENA2025031400257

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 78,418 hours, 28,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#2110, SDQ-JFK. (AIRCRAFT DIVERTED TO SJU.) 'CLIMBING THROUGH 20000 AT PROFILE SPEED SMOOTH AIR AIRCRAFT STARTED VIBRATING ON A SCALE FROM 1-10 IT WAS 8. VIBRATION WAS FLUCTUATING AND INCREASED AS AIRSPEED INCREASE. THE VIBRATION SEVERITY INCREASED ABOVE 0.75 (SPEED); FOUND AFT CARGO COMPT DOOR FAIRING ASSY (826GR) LOOSE + MISSING HARDWARE. RESECURED FAIRING ASSY + INSTALLED MISSING HARDWARE REF AMM 52-32-11 AND IPC REF 52-32-11-14 ITEM #10. A/C OK TO CONT SVC.'
